On a theorem of Bochner
Publications Mathématiques de l'IHÉS, Volume 36  (1969), p. 59-67
@article{PMIHES_1969__36__59_0,
     author = {Falb, Peter L.},
     title = {On a theorem of Bochner},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     pages = {59-67},
     zbl = {0182.18401},
     mrnumber = {58 \#29847},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1969__36__59_0}
}
Falb, Peter L. On a theorem of Bochner. Publications Mathématiques de l'IHÉS, Volume 36 (1969) , pp. 59-67. http://www.numdam.org/item/PMIHES_1969__36__59_0/

[1] S. Bochner, Monotone Funktionen, Stieltjessche Integrale, und harmonische Analyse, Math. Ann., 108 (1933), 378-410. | JFM 59.0272.01 | Zbl 0007.10803

[2] W. Rudin, Fourier Analysis on Groups, Interscience, New York, 1962. | MR 27 #2808 | Zbl 0107.09603

[3] P. Falb and M. I. Freedman, A generalized transform theory for causal operators, to appear, in SIAM J. on Control. | Zbl 0185.21403

[4] P. Falb and U. Haussmann, Plancherel's theorem and the stability and control of parabolic systems, to appear, in SIAM J. on Control.

[5] N. Dunford and J. Schwartz, Linear Operators, Part I: General Theory, Interscience, New York, 1958. | MR 22 #8302 | Zbl 0084.10402

[6] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Paris, Gauthier-Villars, 1957. | Zbl 0088.32304